The Stacks project

Bibliography entry gabber-affine-proper

author
Gabber, Ofer
title
Affine analog of the proper base change theorem
year
1994
journal
Israel J. Math.
volume
87
number
1-3
pages
325–335
url
https://dx.doi.org/10.1007/BF02773001

@ARTICLE{gabber-affine-proper,
    AUTHOR = "Gabber, Ofer",
    TITLE = "Affine analog of the proper base change theorem",
    JOURNAL = "Israel J. Math.",
    VOLUME = "87",
    YEAR = "1994",
    NUMBER = "1-3",
    PAGES = "325--335",
    URL = "https://dx.doi.org/10.1007/BF02773001"
}

      

This item is referenced in 1 tag:

  • in Section 57.79: Affine analog of proper base change